# SDR BAQA089635

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 9,994 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17
- Part serial: 513A
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT OPERATION. REPLACED WITH SERVICEABLE UNIT.
